Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dizziness during 40mg Paxil

Posted by Phil on August 24, 1999, at 7:22:35

In reply to Dizziness during 40mg Paxil, posted by ktk on August 23, 1999, at 11:48:58

> Sometimes I have dizziness or feeling of motion while on Paxil, when I turn my head. Is there another med or vitamin or food (or drink?) that will help this? Is there any connection to the menstrual cycle and this side effect - it doesn't happen all the time.
> Thanks for any help you can give me.

>>Strange question, but are you having any problems with constipation on Paxil? It can make you feel pretty weird! Phil




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:10557